# SDR A6WA2016072144130

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 34,472 hours, 32,419 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Link
- Condition: Not Reported
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO STRONG PULL TO THE RIGHT. BTMS READS 4,5,3,2.  ABORTED AT 50 KNOTS.   REMOVED AND REPLACED NLG LOWER TORQUE LINK IAW AMM 32-21-10 AND AWAC SUP 10-102.  TAXI CHECK WITH CREW GOOD AT THIS TIME.
